# SDR HALA2021030500036

- Difficulty date: March 4, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 35,477 hours, 5,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 385 FIRST FLIGHT ATTENDANT PANEL DOOR WARNING. CORRECTIVE ACTION: SERVICED 1R DOOR ASSIST BOTTLE PRESSURE PER A330 AMM 25-62-41. (5868328)
